MathSciNet Relay Station
MathSciNet bibliographic data
MR1424151 06B15 (08A30 20M99)
Repnitskiĭ, V. B. On the representation of lattices by lattices of subsemigroups. (Russian) ; translated from Izv. Vyssh. Uchebn. Zaved. Mat. 1996, no. 1, 60--70 Russian Math. (Iz. VUZ) 40 (1996), no. 1, 55–64
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement